Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 82, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 9, 2008, 2:31 AM CDT for Canadian County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 2:31 AM CDT (07:31 UTC)
- Expired
- Jun 9, 2008, 3:00 AM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Canadian County, OK
The radar
The Norman radar (KTLX), 88 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 7:42 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1244 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 090731
TOROUN
OKC017-090800-
/O.NEW.KOUN.TO.W.0082.080609T0731Z-080609T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
231 AM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 300 AM CDT
* AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES WEST OF
CONCHO...MOVING EAST AT 32 MPH.
* LOCATIONS IN THE WARNING INCLUDE CONCHO AND OKARCHE.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3573 9819 3573 9796 3560 9793 3561 9831
3566 9831
TIME...MOT...LOC 0731Z 257DEG 28KT 3565 9825
$$
MAXWELL2 follow-up statements
000
WWUS54 KOUN 090743
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT MON JUN 9 2008
OKC017-090800-
/O.CON.KOUN.TO.W.0082.000000T0000Z-080609T0800Z/
CANADIAN OK-
243 AM CDT MON JUN 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHERN
CANADIAN COUNTY...
AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
CONCHO...MOVING EAST AT 34 MPH.
* LOCATIONS IN THE WARNING INCLUDE CONCHO AND OKARCHE.
LAT...LON 3571 9796 3560 9793 3561 9820 3573 9819
3573 9797
TIME...MOT...LOC 0743Z 257DEG 29KT 3567 9811
$$000
WWUS54 KOUN 090802
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT MON JUN 9 2008
OKC017-090811-
/O.EXP.KOUN.TO.W.0082.000000T0000Z-080609T0800Z/
CANADIAN OK-
301 AM CDT MON JUN 9 2008
...THE TORNADO WARNING FOR NORTHERN CANADIAN COUNTY EXPIRES AT 300 AM
CDT...
THE ROTATION IN THE STORM HAS WEAKENED SO THE TORNADO WARNING WILL
EXPIRE. HOWEVER... WIND GUSTS TO 60 MPH WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3571 9796 3560 9793 3561 9820 3573 9819
3573 9797
TIME...MOT...LOC 0743Z 268DEG 29KT 3564 9810
$$
MAXWELLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 9, 1:31 AM CDT, 1 hour earlier.
Area forecast discussion, Jun 9, 1:31 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
131 AM CDT MON JUN 9 2008
.UPDATE...
FLASH FLOOD WATCH HAS BEEN EXPANDED S AND SE TO COVER AREAS ALONG
AND N OF NEARLY-STATIONARY SFC BOUNDARY ACROSS CENTRAL OK JUST S
OF I-40. WATCH ALSO IS EXTENDED THROUGH 18Z/1PM FOR MUCH OF
CENTRAL/NCENTRAL AND PARTS OF WCENTRAL OK. ONGOING CONVECTION W/N
OK EXPECTED TO CONTINUE ROLLING E ALONG/N OF BOUNDARY WITH
TRAINING LEADING TO LOCALLY EXCESSIVE RAINFALL. OUTFLOW NOW
BULGING E/SE THROUGH W OK... SETTING UP AN INTERSECTION WITH THE
W-E BOUNDARY NE OF HBR AND W OF THE OKC AREA. THIS MAY BECOME THE
PRIME FOCUS FOR MOST INTENSE CONVECTION NEXT FEW HRS. 24
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 60 87 70 89 / 10 0 0 0
HOBART OK 63 92 72 94 / 10 0 0 10
WICHITA FALLS TX 69 92 73 96 / 20 10 0 0
GAGE OK 55 92 73 92 / 0 0 10 10
PONCA CITY OK 57 87 73 87 / 0 0 10 10
DURANT OK 69 88 72 91 / 50 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR OKZ007-008-
012-013-016>026.
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ004>006-
009>011-014-015.
TX...NONE.
&&
26/24Hazardous weather outlook, Jun 8, 11:45 AM CDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN JUN 8 2008
OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN JUN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
STILLWATER TO OKLAHOMA CITY TO LAWTON AND VERNON...TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON INTO THE OVERNIGHT HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
A STORM SYSTEM OVER THE NORTHERN AND CENTRAL ROCKIES WILL MOVE EAST
TODAY AND THEN ACROSS THE PLAINS LATE TONIGHT AND MONDAY.
MEANWHILE...A COLD FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON. MODERATE INSTABILITY WILL DEVELOP AHEAD OF
THE FRONT BY MID AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S
TO LOWER 90S. DEEP LAYER SHEAR WILL SUPPORT SUPERCELL
THUNDERSTORMS...AND STORMS THAT FORM INITIALLY WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND MAYBE TORNADOES.
THUNDERSTORMS MAY QUICKLY TRANSITION INTO A LINE OF STORMS WHICH
WILL REDUCE THE THREAT OF TORNADOES. BY LATE AFTERNOON OR EARLY
EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVENTUALLY
DEVELOP INTO AT LEAST ONE COMPLEX OF THUNDERSTORMS. STORMS
PRODUCING HEAVY RAINFALL MAY PERSIST OVER LOCAL AREAS FOR PROLONGED
PERIODS OF TIME CREATING THE POTENTIAL OF FLASH FLOODING ACROSS
MAINLY NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG GUSTY SOUTH WINDS...WITH GUSTS TO 40 MPH AT TIMES...
WILL MAKE TRAVEL MORE DIFFICULT ON EAST AND WEST ROADS. THE
STRONGER WIND GUSTS ARE EXPECTED OVER WESTERN AND PARTS OF
CENTRAL OKLAHOMA AND WILL GRADUALLY DIMINISH DURING THE
MID TO LATE AFTERNOON.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL STILL BE OCCURRING ACROSS
THE AREA ON MONDAY AND PERSIST THROUGH MONDAY NIGHT AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH OKLAHOMA AND NORTH TEXAS. THE
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL STILL EXIST ON MONDAY AND
MONDAY NIGHT...MAINLY SOUTH AND EAST OF A STILLWATER TO OKLAHOMA CITY
TO VERNON...TEXAS LINE. AFTER A DRY DAY ON TUESDAY... STORM CHANCES
RETURN ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.In the hours before
Local storm report, Jun 9, 12:48 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1248 AM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST REYDON 35.65N 99.92W
06/09/2008 E70 MPH ROGER MILLS OK LAW ENFORCEMENT
TIME ESTIMATED.
&&
TAYLORSpecial weather statement, Jun 9, 1:08 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 108 AM CDT MON JUN 9 2008 OKZ015>017-021-022-090630- DEWEY OK-BLAINE OK-CUSTER OK-BECKHAM OK-WASHITA OK- 108 AM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...BLAINE...CUSTER... DEWEY AND WASHITA COUNTIES. A LARGE AREA OF STRONG THUNDERSTORMS EXTENDED FROM SEILING...TO BETWEEN ELK CITY AND CLINTON...TO JUST NORTHWEST OF SENTINEL AT 108 AM CDT...MOVING EAST AT 40 MPH. ALONG WITH VERY HEAVY RAINFALL AND INTENSE LIGHTNING...SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. PEOPLE IN BECKHAM...BLAINE...CUSTER...DEWEY AND WASHITA COUNTIES... INCLUDING THE CITIES OF CLINTON AND WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 9, 1:30 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 130 AM CDT MON JUN 9 2008 OKZ015>017-022>024-035-090700- DEWEY OK-BLAINE OK-CUSTER OK-CANADIAN OK-CADDO OK-WASHITA OK-KIOWA OK- 130 AM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN... CUSTER...DEWEY...KIOWA AND WASHITA COUNTIES. A LARGE AREA OF STRONG THUNDERSTORMS EXTENDED FROM CANTON LAKE...TO JUST WEST OF WEATHERFORD...TO SENTINEL AT 130 AM CDT...MOVING EAST AT 42 MPH. IN ADDITION TO VERY HEAVY RAIN AND INTENSE LIGHTNING...SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. PEOPLE IN BLAINE...CADDO...CANADIAN...CUSTER...DEWEY...KIOWA AND WASHITA COUNTIES...INCLUDING THE CITY OF WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Jun 9, 1:42 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
142 AM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST 4 WNW BESSIE 35.41N 99.05W
06/09/2008 M60 MPH WASHITA OK MESONET
&&
TAYLORSpecial weather statement, Jun 9, 1:52 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 152 AM CDT MON JUN 9 2008 OKZ033>038-TXZ083-085-090715- JACKSON OK-KIOWA OK-GREER OK-TILLMAN OK-COMANCHE OK-HARMON OK- HARDEMAN TX-WILBARGER TX- 152 AM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...GREER... HARDEMAN...HARMON...JACKSON...KIOWA...TILLMAN AND WILBARGER COUNTIES. A STRONG OUTFLOW BOUNDARY AHEAD OF SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST AT 35 MPH ACROSS SOUTHWEST OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS. AT 152 AM...THIS BOUNDARY EXTENDED FROM ROOSEVELT...TO JUST NORTH OF GOODLETT. AS IT PASSES...WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. SHOWERS AND THUNDERSTORMS WILL MOVE 15 TO 30 MINUTES AFTER THE BOUNDARY PASSES. NO SEVERE STORMS ARE CURRENTLY DETECTED. PEOPLE IN COMANCHE...GREER...HARDEMAN...HARMON...JACKSON...KIOWA... TILLMAN AND WILBARGER COUNTIES...INCLUDING THE CITIES OF ALTUS AND QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 9, 2:13 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 213 AM CDT MON JUN 9 2008 OKZ023-033>038-TXZ083>085-090745- CADDO OK-JACKSON OK-KIOWA OK-GREER OK-TILLMAN OK-COMANCHE OK- HARMON OK-HARDEMAN TX-WILBARGER TX-FOARD TX- 213 AM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...FOARD... GREER...HARDEMAN...HARMON...JACKSON...KIOWA...TILLMAN AND WILBARGER COUNTIES. A STRONG OUTFLOW BOUNDARY AHEAD OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. AT 213 AM... THE OUTFLOW BOUNDARY EXTENDED ALONG A LINE FROM 3 MILES WEST OF CARNEGIE TO GOODLETT...MOVING SOUTHEAST AT 28 MPH. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THE OUTFLOW BOUNDARY. SHOWERS AND THUNDERSTORMS WILL THEN FOLLOW 15 TO 30 MINUTES LATER. HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE LIKELY WITH THE THUNDERSTORMS. MAXWELL
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 52 min |
| Jun 8, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Jun 8, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major, Woods | 24 min |
| Jun 8, 7:29 PM CDT | Tornado Warning | OUN | Roger Mills | 31 min |
| Jun 8, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 50 min |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 55 min |
| Jun 8, 8:01 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 29 min |
| Jun 8, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 36 min |
| Jun 8, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 43 min |
| Jun 8, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 36 min |
| Jun 8, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Jun 8, 8:54 PM CDT | Tornado Warning | OUN | Custer, Roger Mills | 36 min |
| Jun 8, 8:59 PM CDT | Flash Flood Warning | OUN | Custer, Dewey, Roger Mills | 3 hr |
| Jun 8, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 44 min |
| Jun 8, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 29 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 35 min |
| Jun 8, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Jun 8, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 33 min |
| Jun 8, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 49 min |
| Jun 8, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| Jun 8, 11:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Jun 8, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 38 min |
| Jun 8, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 39 min |
| Jun 8, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 31 min |
| Jun 8, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 40 min |
| Jun 8, 11:53 PM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 4 hr |
| Jun 9, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Roger Mills | 42 min |
| Jun 9, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Jun 9, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 42 min |
| Jun 9, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 43 min |
| Jun 9, 1:26 AM CDT | Flash Flood Warning | OUN | Garfield, Major | 6 hr |
| Jun 9, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Washita | 56 min |
| Jun 9, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 43 min |
| Jun 9, 2:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 49 min |
| Jun 9, 2:51 AM CDT | Flash Flood Warning | OUN | Garfield, Noble | 6 hr |
| Jun 9, 3:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 49 min |
| Jun 9, 4:01 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Jun 9, 4:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 48 min |
| Jun 9, 5:50 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 115 min |
| Jun 9, 7:27 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 25 hr |
| Jun 9, 7:33 AM CDT | River Flood Warning | OUN | Custer, Roger Mills | 13 hr |
| Jun 9, 8:01 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| Jun 9, 8:26 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 9, 8:38 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 44 hr |
| Jun 9, 8:52 AM CDT | Areal Flood Warning | OUN | Garfield, Major, Noble | 6 hr |
| Jun 9, 9:08 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jun 9, 9:20 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 9, 9:57 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 9, 10:58 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 14 hr |
| Jun 9, 11:27 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray | 3 hr |
| Jun 9, 11:47 AM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 6 hr |
| Jun 9, 12:36 PM CDT | Areal Flood Warning | OUN | Atoka, Carter, Garvin, Johnston, Murray | 6 hr |
| Jun 9, 12:50 PM CDT | River Flood Warning | OUN | Oklahoma | 8 hr |
| Jun 9, 2:04 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 7 hr |
| Jun 9, 2:06 PM CDT | River Flood Warning | OUN | Custer, Washita | 14 hr |
| Jun 9, 5:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.